Thread: side effect question
04-14-2004, 12:14 PM #1
side effect question
for the love of god somebody please tell me how to stop these nosebleeds every morning. not just little ones, i really think i loose a lot of blood and they don't stop. sometimes i can't even go to class. should i shove some vaseline up there or what? btw, this happens out of the blue, nothing comes near my nose, it just starts gushing... plz help!
04-14-2004, 12:17 PM #2
what are you taking?
04-14-2004, 12:18 PM #3Originally Posted by bigbouncinballs
04-14-2004, 12:22 PM #4
I got nose bleeds ed when i was on my fina cycle a while back. sometimes 3x a day. blood pressure was up and is most likely the case with you too. the day after my last shot, no more nose bleeds.
04-14-2004, 12:25 PM #5
04-14-2004, 12:32 PM #6
I have the same problem everytime I start a cycle. I'll have a nosebleed almost ED(usually in the A.M. after I wake up) for the the first few weeks. After awhile they'll subside and and they become less frequent. As the guys have stated, its a side effect of hypertension.
04-14-2004, 12:48 PM #7
just test e for 2mnths and comin off, but they just started a few days ago. is there anything special y'all did to stop it or just rough it out?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)